# SDR UIEA2024032100169

- Difficulty date: April 9, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 98,092 hours, 16,371 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Ladder
- Part number: UNKNOWN
- Condition: Cracked
- Location: Crew
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D - CREW LADDER #7 STEP FWD & AFT AREA FOUND CRACK (FROM BOTTOM)( CRACK STEP FWD AND AFT AREA REPAIRED AS PER RI-25-50-16803 REV A. NO FURTHER DEFECTS NOTED )
